DECOMPOSITION OF (1,2)*-CONTINUITY AND (1,2)*-alpha-CONTINUITY
No Thumbnail Available
Date
2009
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
UNIV MISKOLC INST MATH
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this paper, we introduce new types of sets called (1, 2)*-D(alpha, p) sets, (1, 2)*-D(alpha, s) sets, (1, 2)*-D(c, alpha) sets, (1, 2)*-D(c, s) sets and (1, 2)*-D(c, p) sets new classes of mappings called (1, 2)*-D(alpha, p)continuous, (1, 2)*-D(alpha, s) continuous, (1, 2)*-D(c, alpha) continuous, (1, 2)*-D(c, s) continuous and (1, 2)*-D(c, p) continuous mappings. We obtain several characterizations of these classes, study their bitopological properties, and investigate their relation with other bitopological sets and mappings.
Description
Keywords
(1,2)*-D(alpha, p) set, (1,2)*-D(alpha, s) set, (1,2)*-D(c, alpha) set, (1,2)*-D(c, s) set, (1,2)*-D(c, p) set, (1,2)*-D(alpha, p) continuous mapping, (1,2)*-D(alpha, s) continuous mapping, (1,2)*-D(c, alpha) continuous mapping, (1,2)*-D(c, s) continuous mapping, (1,2)*-D(c, p) continuous mapping
Journal or Series
MISKOLC MATHEMATICAL NOTES
WoS Q Value
N/A
Scopus Q Value
Volume
10
Issue
2